How long after I finish taking Provera should I get AF?? I started taking 5mg twice daily last Tuesday and finished on Saturday night...so far nothing...I am scheduled for a Radiology Hysterosalpingogram on October 31, my dr needs me to be finished bleeding by then....any help would be greatly appreciated...thank you
I took it once, and it took a full 7 days after my last pill to start my period. If you are still bleeding when you are scheduled to have the HSG, you might have to postpone it. Wait and see, and then ask your dr.
I hope she shows soon too, my dr only does the procedure on certain days and he can only do 1 per day as the equipment takes 24 hours to be sterilized...the next available appointment is for Nov 21...I don't want to wait that long...hopefully I won't have to...
Hi, I had taken the provera and it took me also 7 days for my AF to start. and when I also took it the second time almost after 2 years from the first time. I got my AF when I was still taking them. So I called my doc and she told me to stop the remaining tablets.
i can say that the onset of a provera AF really sucks...the cramps are so awful. but in light of the first 2 days and the day before....it only lasted 4 days here and was gone right away.....and i am heading into 'o' early. which is so much earlier than late like usual. hopefully you will start in the next 2 days and she will go quickly!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.